# SDR HEEA0014949

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 71X7023
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING OIL FROM GEARBOX TO INSIDE BOOT.  ALSO FOUND SEALS P/N B56-40 LEAKING; BEARINGS P/N MS27641-4 AND -5, 2 EACH ROUGH; BOOT P/N 406-312-106-101 DETERIORATED; AND SPINDLES ON TRUNNION ASSY P/N 206-011-726-005 WORN BEYOND LIMITS. REPLACED PARTS.
